# SDR SWIA200211208

- Difficulty date: September 2, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 21,330 hours, 29,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1169
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 9 AND AFT ARE INOP.  REPLACED AFT BATTERY PACK FOR EMERGENCY LIGHTS.  OPS CHECK GOOD.
